EconPapers    
Economics at your fingertips  
 

Modelling a stochastic profit system using gauge function

Yongseung Han ()

Applied Economics Letters, 2012, vol. 19, issue 9, 823-827

Abstract: This article provides an analytical solution to the ‘Greene problem’; use of McFadden's gauge function successfully separates technical inefficiency from the profit function and its share equations, even though allocative inefficiency is incorporated into the profit system, and establishes an exact relationship between allocative inefficiency in the profit function and its share equations to make the system readily estimable.

Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1080/13504851.2011.605754 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:19:y:2012:i:9:p:823-827

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20

DOI: 10.1080/13504851.2011.605754

Access Statistics for this article

Applied Economics Letters is currently edited by Anita Phillips

More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-22
Handle: RePEc:taf:apeclt:v:19:y:2012:i:9:p:823-827